* Event Details / Schedule / Map *

JOIN US!

The Bailey Glasser Boise Twilight Criterium, celebrating 37 consecutive years of crit racing in Boise, is excited to welcome thousands of racers and spectators to downtown Boise on Saturday, June 29, 2024. Presented by Lactalis, the longstanding Bailey Glasser Boise Twilight Criterium is proud to be part of the American Criterium Cup (ACC) series, which brings together the fastest riders and teams in the country (and beyond) to compete for a combined series purse of $500,000, split evenly between women’s and men’s fields.

The ACC highlights the top 10 iconic criterium races through 10 different states in the US.

In addition to a day of men’s and women’s professional cycling road races, local fans can expect an enhanced ICCU EXPO park opening at 1:00pm, with a local and regional beverage garden, vendors, food trucks, activities, and the best view of the races!

NEW THIS YEAR we will kick off the cycling weekend with the Lactalis Twilight Kids Bike Rodeo at College of Western Idaho in Nampa on Friday, June 28. 

Start your Saturday morning with us for the new Bronco Motors Ride with the Pros benefitting the Idaho Foodbank.

Lastly, prior to the Opening Ceremony – join us in a one-mile fun run on the course, benefitting Girls On The Run (pre-registration required).

Learn more about both of these opportunities on the specific drop downs under ‘event details’ .

The full day of racing will begin at 11:00am with the family favorite Kids’ Ride, fueled by GoGo squeeZ . The ride starts in front of the Idaho State Capitol and follows the same course that professionals, Olympians, and Paralympians race on. (Registration open!)

RACE DAY MAP & SCHEDULE

EVENT DAY SCHEDULE

8:00- 9:00am  Bronco Motors Ride with the Pros, benefitting the Idaho Foodbank

[10:00am-11:00am Kids Ride Registration Open]

11:00am-12:00 p.m. Kids’ Ride , fueled by GoGo squeeZ

12:45pm – 1:15pm Junior Race

1:00 p.m. ICCU Fan Expo Open

1:30–2:15 p.m. Cat 4/Novice (45 min)

2:30-3:15 p.m. Masters 40+ Cat1/2/3

3:30-4:00 p.m. Women 2/3/4 (30 min)

4:00 p.m. Twilight Crit VIP tent opens (credentials required)

4:15-5:15 p.m. Men 1/2/3 (60 min)

5:40 – 6:00pm  ‘Girls On The Run’ 1 mile run

6:00-6:20 p.m. Opening Ceremony 

6:30-7:40 p.m. Women’s Pro 1/2 (70 min)

8:05-9:15 p.m. Men’s Pro/Cat 1-2 (70 min)

*Please note: all crosswalks will be CLOSED THE LAST 25 MINUTES OF THE MEN’S PRO RACE . Join the Locked out Lounge located outside corner 1!

9:30 p.m. Awards Ceremony

[MAP KEY]

  1. Registration/Bib Pickup
  2. Announcer’s Trailer
  3. Autograph Canopy
  4.  Kids’ Ride Registration
  5. Bike Repair

M – Medical Canopy

Port  –  Port-A-Potties

P – Parking

Bike – Bicycle Parking

V –  Volunteer Check In

I – Information/Tokens

Med – Medical Canopy/First Aid

Share this Page